MathSciNet Relay Station
MathSciNet bibliographic data
MR1796376 (2001i:76008) 76B03 (76D05 76M23 76M27)
Ohkitani, Koji; Gibbon, John D. Numerical study of singularity formation in a class of Euler and Navier-Stokes flows. Phys. Fluids 12 (2000), no. 12, 3181–3194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement